# SDR MASA200601435

- Difficulty date: May 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 21,268 hours, 16,545 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7010 CLT - NLG DOOR WARNING MESSAGE.  MX REPOSITIONED THE NLG DOOR MAINTENANCE SWITCH.
